Uncomfortable is the new comfortable

uncomfotable is the new comfortable

Swoosh! It is the end of the first half of our semester and time really flies! It has been a blast thus far - projects, assignments, group meetings, networking, drinks, clubbings, having fun, long nights, last minute submissions, lectures, recruitment events, activities, sports, football, new friends, new experiences. Just like that, 6 weeks have passed. It was not all particularly smooth … [Read more...]

293 views

Reflections.

Foam pool, wet and sweaty bodies, loud music, people having fun, alcohol, wine, beer... As I watched my coursemates enjoying themselves in a party, I was quietly reminded of how far I have come to be in this situation. In that moment, I was just simply grateful to be there. Happy to be just present in the moment. And I thought about the nasty situation I was in over the past 2 … [Read more...]

357 views

Start of classes! Skin worries? No time for that!

Hello to all skin warriors! Well wishes for everyone! It has been a hectic 2 weeks as I started an orientation week and an intensive week of training course for my MBA programme. I am delighted to be able to work with a diverse group of people from all over the world. Intellectually they are among the best and their varied working experiences were extremely valuable and insightful to me. … [Read more...]

337 views

Things I am currently doing for my skin + Life updates

About three weeks back, I shared a post in my Facebook Group about the benefits of having sunlight - that exposure can help to reduce NO levels in the skin. So I have been increasing my sun exposure since finding out that information and tested the effects myself. I have had decent sun exposure but I certainly ramped it up - doing my runs in the mid afternoon 4 pm Singapore Sun; taking walks … [Read more...]

466 views

Topical Steroid Withdrawal: The Ultimate Guide & Resource Page

Steroid skin syndrome with Senile Xerosis

Topical steroid withdrawal occurs when a patient ceases the application of topical steroid creams on their skin. When this happens, the patient undergoes a withdrawal process which affect his or her physical, psychological and hormonal systems. Before we go deep into the nitty gritty, here are some key resources to put this topic in context. (and to give it some legitimacy) Research and … [Read more...]

2,989 views

Assessing Feedback and its implications

feedback

You decide to do MW. You then develop a dry rash over the next 1 week. You decide to expose your skin to the sun by taking a walk in the afternoon. And your skin felt itchy during the night. You ate tomatoes, and you develop an itch and rash immediately. What if you ate certain supplements (say you have been tested positive for some MTHFR gene defect and you take some vits), and get the … [Read more...]

1,004 views

Topical Steroids and Chemotherapy. And what exactly are we trying to solve?

what are we solving?

Topical steroids as a management therapy for skin conditions is similar to chemotherapy, for cancer. There are the good and bad parts for Chemo. The good part is that it kills your cancerous cells. The bad part is that it kills your healthy cells too. (There is also frontiers on highly targeted chemotherapy, but that is not in this context of discussion). Use chemo on a perfectly normal … [Read more...]

734 views